# SDR DALA2019032701965

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 53,367 hours, 6,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 14WL WILL NOT SELF TEST. REPLACED EMERGENCY POWER SUPPLY UNIT. LP 5042861
